Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006 (2006), Article ID 15609, 17 pages

Analysis of an uncertain volatility model

Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, Bologna 40126, Italy

Received 11 January 2006; Revised 4 September 2006; Accepted 6 September 2006

Copyright © 2006 Marco Di Francesco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Di Francesco, Paolo Foschi, and Andrea Pascucci, “Analysis of an uncertain volatility model,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 15609, 17 pages, 2006. doi:10.1155/JAMDS/2006/15609